# SDR 95ZZZX4478

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Hamstd 65500F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 7863504
- Condition: Damaged
- Location: Shank Butt Area
- Part time: 3,603 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBJECT BLADE RECEIVED WITH SCORING DAMAGE AROUND THE OUTSIDE DIAMETER OF THE BUTT AREA.  DAMAGE EXISTS 360 DEGREES AROUND THE BUTT AND IS APPROXIMATELY .015 INCH DEEP BY .020 INCH HIGH.  DAMAGE APPEARS TO HAVE BEEN CAUSED BY RESIDUAL SHOT PEEN BALLS WHICH WERE TRAPPED INSIDE THE BLADE PIN.
